×

zbMATH — the first resource for mathematics

Convexity properties of nonlinear maximal monotone operators. (English) Zbl 0175.45001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Edgar Asplund, Averaged norms, Israel J. Math. 5 (1967), 227 – 233. · Zbl 0153.44301 · doi:10.1007/BF02771611 · doi.org
[2] Edgar Asplund, Positivity of duality mappings, Bull. Amer. Math. Soc. 73 (1967), 200 – 203. · Zbl 0149.36202
[3] A. Brøndsted and R. T. Rockafellar, On the subdifferentiability of convex functions, Proc. Amer. Math. Soc. 16 (1965), 605 – 611. · Zbl 0141.11801
[4] Felix E. Browder, Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces, Trans. Amer. Math. Soc. 118 (1965), 338 – 351. · Zbl 0138.39903
[5] Felix E. Browder, Nonlinear maximal monotone operators in Banach space, Math. Ann. 175 (1968), 89 – 113. · Zbl 0159.43901 · doi:10.1007/BF01418765 · doi.org
[6] Hans Debrunner and Peter Flor, Ein Erweiterungssatz für monotone Mengen, Arch. Math. 15 (1964), 445 – 447 (German). · Zbl 0129.09203 · doi:10.1007/BF01589229 · doi.org
[7] Tosio Kato, Demicontinuity, hemicontinuity and monotonicity, Bull. Amer. Math. Soc. 70 (1964), 548 – 550. · Zbl 0123.10701
[8] Tosio Kato, Demicontinuity, hemicontinuity and monotonicity. II, Bull. Amer. Math. Soc. 73 (1967), 886 – 889. · Zbl 0184.36504
[9] George J. Minty, On the maximal domain of a ”monotone” function, Michigan Math. J. 8 (1961), 135 – 137. · Zbl 0102.37503
[10] George J. Minty, On the monotonicity of the gradient of a convex function, Pacific J. Math. 14 (1964), 243 – 247. George J. Minty, On the solvability of nonlinear functional equations of ’monotonic’ type, Pacific J. Math. 14 (1964), 249 – 255. · Zbl 0123.10601
[11] R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497 – 510. · Zbl 0145.15901
[12] R. T. Rockafellar, On the virtual convexity of the domain and range of a nonlinear maximal monotone operator, Math. Ann. 185 (1970), 81 – 90. · Zbl 0181.42202 · doi:10.1007/BF01359698 · doi.org
[13] R. T. Rockafellar, Local boundedness of nonlinear, monotone operators, Michigan Math. J. 16 (1969), 397 – 407. · Zbl 0175.45002
[14] R. T. Rockafellar, On the maximal monotonicity of subdifferential mappings, Pacific J. Math. 33 (1970), 209 – 216. · Zbl 0199.47101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.